If you need an accessible version of this item please contact JSTOR User Support

Tables of Cumulative Distribution Functions for Symmetric Stable Distributions

Graham J. Worsdale
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 24, No. 1 (1975), pp. 123-131
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346710
Stable URL: http://www.jstor.org/stable/2346710
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Tables of Cumulative Distribution Functions for Symmetric Stable Distributions
Preview not available

Abstract

The paper tabulates the cumulative distribution functions of standardized symmetrical stable laws with exponent α = 0.6 (0.1) 2.0, the standardization being such that the special values α = 1.0, α = 2.0 correspond, without further adjustment, to the standard Cauchy and Normal cases as usually defined. The tables were computed by numerical inversion of the characteristic functions.

Page Thumbnails

  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131